×

zbMATH — the first resource for mathematics

The automorphisms of the holomorph of a finite abelian group. (English) Zbl 0079.03302

Keywords:
Group Theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anne P. Cobbe, On the cohomology groups of a finite group, Quart. J. Math., Oxford Ser. (2) 6 (1955), 34 – 47. · Zbl 0064.02702 · doi:10.1093/qmath/6.1.34 · doi.org
[2] Walther Dyck, Gruppentheoretische Studien, Math. Ann. 20 (1882), no. 1, 1 – 44 (German). · JFM 14.0097.01 · doi:10.1007/BF01443322 · doi.org
[3] Yu. A. Gol\(^{\prime}\)fand, On the group of autormorphisms of the holomorph of a group, Mat. Sbornik N.S. 27(69) (1950), 333 – 350 (Russian).
[4] G. A. Miller, On the multiple holomorphs of a group, Math. Ann. 66 (1908), no. 1, 133 – 142. · JFM 39.0200.02 · doi:10.1007/BF01450918 · doi.org
[5] G. A. Miller, Abstract Definitions of all the Substitution Groups Whose Degrees do not Exceed Seven, Amer. J. Math. 33 (1911), no. 1-4, 363 – 372. · JFM 42.0163.03 · doi:10.2307/2369998 · doi.org
[6] W. H. Mills, Multiple holomorphs of finitely generated abelian groups, Trans. Amer. Math. Soc. 71 (1951), 379 – 392. · Zbl 0043.25703
[7] W. H. Mills, On the non-isomorphism of certain holomorphs, Trans. Amer. Math. Soc. 74 (1953), 428 – 443. · Zbl 0050.02103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.